# SDR SWIA2020021848655

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES AND CHAFES FOUND ON DOOR SIDE HINGE LANDS 5,9,15,16,18,19   (C-CHECK) RO 2/14/2020   PAX DOOR HINGE LANDS 5,9,15,16,18, AND 19 ( DOOR SIDE )  IS WITHIN LIMITS. ALL REPAIR  STEPS COMPLIED WITH REF. CRJ700 SRM.  COMPLIED WITH SKYWEST TASK CARD.
